![]() |
Confidence intervals for functions of coefficients of variationwith bounded parameter spaces in two gamma distributions |
---|---|
รหัสดีโอไอ | |
Creator | 1. Patarawan Sangnawakij 2. Sa-Aat Niwitpong |
Title | Confidence intervals for functions of coefficients of variationwith bounded parameter spaces in two gamma distributions |
Publisher | Research and Development Office, Prince of Songkla University |
Publication Year | 2560 |
Journal Title | Songklanakarin Journal of Science and Technology (SJST) |
Journal Vol. | 39 |
Journal No. | 1 |
Page no. | 27 |
Keyword | bounded parameter space,coefficient of variation,confidence interval,gamma distribution,simulation |
ISSN | 0125-3395 |
Abstract | The problem of estimating parameters in a gamma distribution has been widely studied with respect to both theoriesand applications. In special cases, when the parameter space is bounded, the construction of the confidence interval basedon the classical Neyman procedure is unsatisfactory because the information regarding the restriction of the parameter isdisregarded. In order to develop the estimator for this issue, the confidence intervals for the coefficient of variation for thecase of a gamma distribution were proposed. Extending to two populations, the confidence intervals for the difference andthe ratio of coefficients of variation with restricted parameters were presented. Monte Carlo simulations were used to investigatethe performance of the proposed estimators. The results showed that the proposed confidence intervals performed betterthan the compared estimators in terms of expected length, especially when the coefficients of variation were close to theboundary. Additionally, two examples using real data were analyzed to illustrate the findings of the paper. |